# SDR UIEA200500070

- Difficulty date: April 26, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Engine: Ge CF650E2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE CANTED BULKHEAD AT BS 1245, LBL 60 CLOSURE PAN FOR AILERON CONTROL CABLE FEED THROUGH TO PRESSURE DECK FOUND WITH (2) CRACKED LINES.  CLOSURE PAN REPAIRED IAW MFG MM.  (K)
